# SDR SWAA2024102954528

- Difficulty date: October 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 66,360 hours, 39,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 ABC OVERHEAD BIN EMERGENCY EXIT LIGHT LENSE COVER IS MISSING<[01] OK TO CONTINUE PER MEL 33-15-02 SP-1 AUTH# 220736 BULB REMOVED AND TAPE APPLIED AT ROW 1 ABC;[02] INSTALLED NEW LENS EMERGENCY LIGHT ROW 1 ABC OVERHEAD BIN PER AMM 33-51-03-960-801
